# SDR WGEA20070017

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N145DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000057
- Aircraft time: 9 hours, 6 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 3266B
- Part serial: 1326
- Condition: Restricted
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LITTLE LEFT BRAKE ON LANDING, PEDAL TO THE FLOOR, RIGHT BRAKE IS NORMAL.  PERFORMED BRAKE BLEEDING ON BOTH BRAKES IAW 32-40-00.  BRAKES OPERATE WITH NO DEFECTS NOTED IAW EA500 M/M 32-40-00.
